# SDR JJBA20170629031

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL STRESS PANEL COUNTERSINKS HAVE CORRODED AND REQUIRE CLEANING AND ASSESSMENT.  ALL COUNTERSINKS BEYOND LIMITS REPAIRED.
